Advertisement

Nets of manifolds ini dimensions

  • 16 Accesses

References

  1. (1)

    F. Enriques,Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche. Bologna, 1918, vol. II, pp. 177–180.

  2. (1)

    C. Segre,Mehrdimensionale Räume, Encyklopädie der Math. Wissenschaften, Band. III2, Heft. 7, s. 883.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rice Hollcroft, T. Nets of manifolds ini dimensions. Annali di Matematica 5, 261–267 (1928). https://doi.org/10.1007/BF02415427

Download citation